Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 49, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 7, 2009, 9:35 PM CDT for Chariton County, Howard County, Saline County, Missouri. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2009, 9:35 PM CDT (02:35 UTC)
- Expired
- May 7, 2009, 10:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Chariton County, MO, Howard County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 7:37 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.6 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1877 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1416 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 080235
SVREAX
MOC041-089-195-080300-
/O.NEW.KEAX.SV.W.0049.090508T0235Z-090508T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
935 PM CDT THU MAY 7 2009
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
NORTHWESTERN HOWARD COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN SALINE COUNTY IN CENTRAL MISSOURI...
* UNTIL 1000 PM CDT
* AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BRUNSWICK...OR 11 MILES NORTH OF SLATER...AND MOVING SOUTHEAST AT
25 MPH. THIS REPLACES PREVIOUS WARNING FOR ISSUED FOR THIS STORM.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KEYTESVILLE AROUND 940 PM CDT.
SLATER AROUND 950 PM CDT.
SALISBURY AROUND 955 PM CDT.
GLASGOW AROUND 1000 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DALTON
AND GILLIAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3907 9296 3939 9320 3941 9320 3941 9317
3938 9315 3938 9312 3941 9313 3944 9320
3957 9296 3935 9271 3933 9271 3931 9266
3928 9262
TIME...MOT...LOC 0234Z 312DEG 22KT 3937 9308
$$
CDB2 follow-up statements
000
WWUS53 KEAX 080242
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
942 PM CDT THU MAY 7 2009
MOC041-089-195-080300-
/O.CON.KEAX.SV.W.0049.000000T0000Z-090508T0300Z/
HOWARD MO-SALINE MO-CHARITON MO-
942 PM CDT THU MAY 7 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHARITON...NORTHEASTERN SALINE AND NORTHWESTERN HOWARD COUNTIES UNTIL
1000 PM CDT...
AT 941 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES SOUTHEAST OF BRUNSWICK...OR 8 MILES NORTH OF
SLATER...MOVING SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SLATER AROUND 950 PM CDT.
SALISBURY AROUND 955 PM CDT.
GLASGOW AROUND 1000 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE GILLIAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3907 9296 3936 9318 3938 9312 3951 9289
3935 9271 3933 9271 3931 9266 3928 9262
TIME...MOT...LOC 0242Z 312DEG 22KT 3933 9303
$$
CDB000
WWUS53 KEAX 080252
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
952 PM CDT THU MAY 7 2009
MOC041-089-195-080300-
/O.CON.KEAX.SV.W.0049.000000T0000Z-090508T0300Z/
HOWARD MO-SALINE MO-CHARITON MO-
952 PM CDT THU MAY 7 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHARITON...NORTHEASTERN SALINE AND NORTHWESTERN HOWARD COUNTIES UNTIL
1000 PM CDT...
AT 949 PM CDT... A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 5 MILES NORTHWEST OF GLASGOW...MOVING SOUTHEAST AT
30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ARMSTRONG AROUND 1000 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3907 9296 3928 9312 3942 9280 3935 9271
3932 9271 3931 9266 3928 9262
TIME...MOT...LOC 0252Z 306DEG 26KT 3928 9288
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:40 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, May 7, 6:40 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 640 PM CDT THU MAY 7 2009 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /425 PM CDT THU MAY 7 2009/ MOST IMMEDIATE CONCERN IS THE THREAT OF SEVERE THUNDERSTORMS THIS EVENING. ACTIVITY OVER EXTREME SOUTHERN IA IS EXPECTED TO CONTINUE TRACKING ESE BUT AS THE STORMS BECOME MORE NUMEROUS AM EXPECTING TO SEE A COLD POOL FORM AND HEAD SOUTHWARD ALLOWING IT TO INTERACT WITH THE MODERATELY UNSTABLE AIRMASS..MIXED LAYER CAPES OF 1000-1500 CAPES FEEDING INTO THE STORMS WITH 2000 CAPES OVER EASTERN KS. O-6 KM BULK SHEAR OF 60-70KT CERTAINLY WILL PROVIDE MORE THAN SUFFICIENT SHEAR FOR SUPERCELLS. HOWEVER...ELEVATED LCL LEVELS ARE NOT FAVORABLE FOR TORNADOES EXCEPT FOR THOSE CELLS ALONG A BOUNDARY WHICH INGEST THE BETTER STREAMWISE LOW LEVEL VORTICITY FOUND THERE. VEERING LOW LEVEL FLOW OVER SE NEBRASKA/NW MISSOURI/NE KANSAS HAS TEMPORARILY LIMITED THE PROPAGATION SOUTHWARD OF THE CONVECTION. WILL NEED TO WAIT FOR THE COLD POOL TO FORM FIRST. 18Z NAM/RUC HOLD THE CONVECTION ALONG THE MO/IA BORDER THROUGH ABOUT 03Z BEFORE OPENING UP THE FLOODGATES AND ALLOWING THE CONVECTION TO SPREAD ACROSS MUCH OF THE CWA DURING THE LATE EVENING/OVERNIGHT HOURS. WHERE CONVECTION ENDS UP BY 12Z FRIDAY IS OPEN TO DEBATE AND WILL DETERMINE WHERE HEAVIEST QPF WILL BE. OTHERWISE...WILL BROADBRUSH POPS WITH OVERALL LOW QPF AS ANOTHER IN THE SERIES OF EMBEDDED IMPULSES STREAKS SOUTHEAST THROUGH THE CENTRAL PLAINS LATE TONIGHT. SHOULD SEE ANOTHER SURGE OF MID CLOUDS AND SCATTERED LIGHT SHOWERS. THUNDER LOOKS VERY SUSPECT IN THE MORNING. BY AFTERNOON A COLD FRONT WILL FINALLY ARRIVE WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLY FORMING JUST AHEAD OF IT. LOW CONFIDENCE ON PRECIPITATION COVERAGE LIMITS POPS TO LOW END CHANCE CATEGORY. THIS COLD FRONT SHOULD BRING IN MUCH DRIER AND SOMEWHAT COOLER AIR INTO THE REGION FOR SATURDAY AND SHOVE THE RAIN CHANCES SOUTH OF THE CWA. MJ MEDIUM RANGE (SUNDAY THROUGH THURSDAY)... MEDIUM RANGE MODELS CONTINUE TO EXHIBIT GOOD CONSISTENCY DEPICTING QUASI-ZONAL FLOW EARLY IN THE PERIOD...BUCKLING SLIGHTLY LATER IN THE PERIOD IN RESPONSE TO WEAK NEGATIVE HEIGHT ANOMALIES DEVELOPING ACROSS THE PACIFIC NORTHWEST...AND SUBTROPICAL RIDGING POKING NORTH INTO THE UPPER MIDWEST. THROUGH EARLY NEXT WEEK...THIS PATTERN WILL FAVOR SFC PRESSURE RISES AND SUBSIDENCE EXERTING INFLUENCE FROM THE NRN THROUGH CNTRL PLAINS...WITH THE PRIMARY BAROCLINICITY DRAPED NEAR THE I-40 CORRIDOR. HOWEVER...AS HEIGHT FALLS BEGIN TO EXTEND INLAND OVER THE NRN ROCKIES...THE COMBINATION OF LEE SFC PRESSURE FALLS AND SFC HIGH PRESSURE SLIDING EAST TO THE MIDATLANTIC STATES WILL PROMOTE RETURN FLOW OF DEEPER RICH MOISTURE THROUGH THE CNTRL CONUS. IN GENERAL...PREFER A BLEND OF THE 00Z ECMWF AND 12Z GEFS SHOWING A SLOWER AND WEAKER FORWARD PROGRESSION TO THE LEAD WAVE PUSHING OVER THE UPPER MIDWEST RIDGE AXIS...AND SUBSEQUENTLY A SLOWER AND WEAKER FRONTAL PUSH THROUGH THE MIDWEEK TIME FRAME. AS A RESULT...WILL CONTINUE TO ADVERTISE A PRIMARILY DRY FORECAST SUNDAY AND MONDAY...WITH FLOW ALOFT FAVORING ORGANIZED MCS/S CLOSER TO THE VEERED LLJ AXIS IN THE TX/OK/AR VICINITY. STILL CANNOT RULE OUT AN ISOLATED/SCT SHOWER/SPRINKLE ASSOCIATED WITH DECAYING CONVECTION SPILLING EAST FROM THE HIGH TERRAIN (PARTICULARLY SUNDAY AFTERNOON)...THOUGH COVERAGE...AMOUNTS...AND SENSIBLE IMPACTS PRECLUDE ANY STRONGER MENTION AT THIS TIME. CONCERNING TEMPERATURES THROUGH TUESDAY...ENSEMBLE SPREADS CONTINUE VERY SMALL...LEADING TO AN ABOVE AVERAGE CONFIDENCE FORECAST OF SLIGHTLY BELOW NORMAL READINGS. RETURN FLOW (INITIALLY MORE OF A MODIFIED CONTINENTAL AIRMASS) WILL BEGIN IN EARNEST TUESDAY MORNING WITH INCREASING HEIGHTS ALOFT AND MODEST THETA-E ADVECTION ON THE NOSE OF A WELL DEFINED EML. VIRTUALLY ALL MODELS INDICATE ESTABLISHED SLANTWISE UPGLIDE NEAR THE 305K SFC TUESDAY AFTERNOON...WITH NOTABLE ELEVATED INSTABILITY ABOVE H7. HAVE BOOSTED POPS INTO THE CHANCE CATEGORY DURING THIS TIME PERIOD...THOUGH CONCEPTUALLY WOULD EXPECT THE BEST CHANCES FOR THIS SCENARIO TO OCCUR OVERNIGHT TOWARDS WEDNESDAY MORNING. REGARDLESS...WOULD EXPECT THE FIRST ROUND OF STORMS TO PASS THROUGH THE CWA BY WEDNESDAY MORNING...WITH CAPPING INVERSION HOLDING UNTIL THE FRONTAL BOUNDARY APPROACHES AS EARLY AS LATE WEDNESDAY AFTERNOON (BUT MORE LIKELY UNTIL THURSDAY MORNING OR AFTERNOON). CONVERGENCE ALONG THIS BOUNDARY ALONG WITH WEAK DYNAMICAL LIFT SHOULD BECOME SUFFICIENT TO BREAK THE STIFF CAPPING INVERSION AT SOME POINT DURING THE MIDWEEK PERIOD...AND WITH DEEP MOISTURE IN PLACE (GREATER THAN 12 G/KG MIXED MOISTURE)...INSTABILITY PARAMETERS SHOULD PROVE AMPLE FOR STRONG TO SEVERE CONVECTION ALONG THIS BOUNDARY. WILL ALSO NEED TO WATCH FOR EXCESSIVE RAINFALL POTENTIAL SHOULD MESOSCALE INFLUENCES CAUSE THE BOUNDARY TO STALL ALONG A VEERED LLJ AXIS IN BETWEEN INDIVIDUAL WAVES ALOFT. 21 && .AVIATION... FOR THE 00Z TAFS...FAVOR GOING WITH VFR CONDITIONS FOR THIS FORECAST AS CONFIDENCE IS LOW ON PICKING ANY 2-4 HOUR WINDOW TO INSERT A TEMPO OR PREVAILING GROUP. BEST WAY TO GO IS TO AMEND THE FORECAST SHOULD CONVECTION DEVELOP UPSTREAM OF THE TERMINALS. NEAR TERM PORTION OF FORECAST BECOMING A BIT CLEARER AS PRIMARY CONVECTION REMAINS ROOTED TO THE NORTH OF THE TERMINALS WITH THE DEVELOPING MCS. STILL A POTENTIAL FOR THIS CONVECTION TO AFFECT THE KSTJ TERMINAL OVER THE NEXT 6 HOURS AS THE ENTIRE BOUNDARY SAGS SOUTHWARD. HOWEVER CANT JUSTIFY ANYTHING MORE THAN VCTS. FOR THE KMCI/KMKC TERMINALS THE ABOVE NOTED BOUNDARY WILL LIKELY NOT ARRIVE UNTIL AFTER MIDNIGHT. CONVECTION POSSIBLE BUT BY THAT TIME IT SHOULD BE FALLING APART. LATE TONIGHT AND FRIDAY EXTENSIVE MID LEVEL CLOUDINESS EXPECTED WITH EMBEDDED LIGHT SHOWERS POSSIBLE. WITH THE SHOWERS BEING SO RANDOMLY PLACED BEST TO GO WITH A DRY FORECAST FROM LATE MORNING THROUGH THE AFTERNOON HOURS AND WAIT FOR NEXT FORECAST CYCLE. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, May 7, 6:51 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 651 PM CDT THU MAY 7 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-090000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 651 PM CDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS GENERALLY NORTH OF AN OLATHE TO SEDALIA LINE INTO THE LATE EVENING HOURS. HOWEVER...THE BEST CHANCE FOR STRONG TO SEVERE THUNDERSTORMS WILL BE NORTH OF A ST JOSEPH TO MACON LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS AS A MESOSCALE CONVECTIVE SYSTEM EVOLVES. INDIVIDUAL STORMS WILL TRACK TO THE EAST-SOUTHEAST WHILE THE ENTIRE BOUNDARY WHICH IS SUPPORTING THE STORMS SHIFTS GRADUALLY SOUTHWARD. WILL BE WATCHING TO SEE HOW THE COLD POOL EVOLVES FROM THE MATURING SYSTEM AS THIS COLD POOL SHOULD PUSH SOUTH WITH NEW THUNDERSTORMS FORMING ALONG THIS NEW BOUNDARY. SCATTERED THUNDERSTORMS MAY STILL AFFECT AREAS INTO WEST CENTRAL AND CENTRAL MISSOURI LATER TONIGHT BUT THE SEVERE POTENTIAL WILL BE LESSENING AS THE LOW LEVEL JET WEAKENS AND DIURNAL COOLING EFFECTS SUPPRESS THE UPDRAFTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS ARE POSSIBLE ON FRIDAY...BUT DUE TO LIMITED INSTABILITY...THE STORMS ARE NOT EXPECTED TO BE SEVERE. OTHERWISE...A PERIOD OF THUNDERSTORMS IS POSSIBLE TUESDAY THROUGH WEDNESDAY NIGHT. SEVERE WEATHER IS POSSIBLE DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED INTO MID EVENING AND MAINLY ACROSS NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS.
In the hours before
Local storm report, May 7, 8:07 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
807 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TORNADO 2 W LOCK SPRINGS 39.85N 93.81W
05/07/2009 DAVIESS MO TRAINED SPOTTER
VISIBLE FUNNEL ONLY HALF WAY TO THE GROUND. TREE DEBRIS
FLYING THROUGH THE AIR...CORRECTED FOR TIME OF OCCURRENCE
&&
ABAILEYSpecial weather statement, May 7, 8:12 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
812 PM CDT THU MAY 7 2009
MOZ022-080145-
CALDWELL-
812 PM CDT THU MAY 7 2009
...SIGNIFICANT WEATHER ALERT FOR CALDWELL COUNTY UNTIL 845 PM CDT...
AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAMERON...MOVING SOUTHEAST AT 35 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
HAMILTON AND KINGSTON AROUND 825 PM CDT.
COWGILL AROUND 840 PM CDT.
THE TOWN OF KIDDER IS ALSO IN THE PATH OF THIS STORM.
LAT...LON 3970 9377 3969 9377 3953 9388 3971 9422
3978 9421 3979 9411
21Local storm report, May 7, 8:21 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
821 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL 4 NW CHILLICOTHE 39.83N 93.61W
05/07/2009 E0.75 INCH LIVINGSTON MO TRAINED SPOTTER
&&
ABAILEYLocal storm report, May 7, 8:37 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
837 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FUNNEL CLOUD UTICA 39.75N 93.63W
05/07/2009 LIVINGSTON MO LAW ENFORCEMENT
FUNNEL CLOUD REPORTED TO DANCE UP AND DOWN AND NEVER
TOUCH THE GROUND
&&
ABAILEYLocal storm report, May 7, 9:29 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
929 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL BRUNSWICK 39.42N 93.13W
05/07/2009 E0.75 INCH CHARITON MO TRAINED SPOTTER
&&
ACHLocal storm report, May 7, 9:30 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
930 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 4 W CARROLLTON 39.36N 93.57W
05/07/2009 E2.75 INCH CARROLL MO STORM CHASER
&&
ACHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:02 PM CDT | Special Weather Statement | EAX | Sullivan | 28 min |
| May 7, 7:15 PM CDT | Special Weather Statement | EAX | DeKalb | 30 min |
| May 7, 7:17 PM CDT | Special Weather Statement | EAX | Daviess | 28 min |
| May 7, 7:41 PM CDT | Severe Thunderstorm Warning | EAX | Daviess | 34 min |
| May 7, 7:45 PM CDT | Special Weather Statement | EAX | DeKalb | 30 min |
| May 7, 7:52 PM CDT | Tornado Warning | EAX | Daviess, Livingston | 23 min |
| May 7, 8:12 PM CDT | Special Weather Statement | EAX | Caldwell | 33 min |
| May 7, 8:14 PM CDT | Tornado Warning | EAX | Livingston | 31 min |
| May 7, 8:23 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell | 37 min |
| May 7, 8:45 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Linn, Livingston | 30 min |
| May 7, 8:54 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Ray | 36 min |
| May 7, 9:15 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 30 min |
| May 7, 9:29 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Saline | 31 min |
| May 7, 9:59 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Saline | 31 min |
| May 7, 10:01 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Saline | 29 min |
| May 7, 10:23 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis, Saline | 37 min |
| May 7, 10:29 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 31 min |
| May 7, 10:43 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 6 min |
| May 7, 11:00 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 30 min |
| May 8, 4:17 AM CDT | Special Weather Statement | EAX | Bates | 28 min |
| May 8, 6:16 AM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry | 6 hr |
| May 8, 9:56 AM CDT | Areal Flood Warning | EAX | Bates, Henry | 10 hr |
| May 8, 11:15 AM CDT | River Flood Warning | EAX | Cooper | 27 hr |
| May 8, 3:42 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 18 hr |
| May 8, 6:01 PM CDT | Special Weather Statement | EAX | Macon | 89 min |
| May 8, 6:28 PM CDT | Special Weather Statement | EAX | Adair | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.